MathSciNet Relay Station
MathSciNet bibliographic data
MR2317971 (2008i:35085) 35J60 (35J20 35P30 47J30 58E05)
Mihăilescu, Mihai; Rădulescu, Vicenţiu On a nonhomogeneous quasilinear eigenvalue problem in Sobolev spaces with variable exponent. Proc. Amer. Math. Soc. 135 (2007), no. 9, 2929–2937.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement